# SDR M4VA97004

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47RM
- Make and model: Dhav DHC7102
- Aircraft serial: 17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 50 - DURING ROUTINE MAINTENANCE, THE FORWARD LEFT EMERGENCY EXIT ICON LIGHING WAS FOUND INOP.  THE SYSTEM WAS TROUBLESHOT AND THE FORWARD LEFT EMERGENCY LIGHT BATTERY PACK WAS AT '0' VOLTAGE.  AFTER THE BATTERY CHARGING SYSTEM WAS FOUND OPERATIONAL A SERVICEABLE BATTERY PACK WAS INSTALLED.  SYSTEM OPERATIONAL CHECK WAS GOOD.  (M)
